RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 3, страницы 14–24 (Mi emj302)  

On the unique solvability of nonlocal problems with integral conditions for a hybrid system of partial differential equations

A. T. Assanovaa, A. P. Sabalakhovab

a Department of Differential Equations, Institute of Mathematics and Mathematical Modeling MES RK, 125 Pushkin St, 050010 Almaty, Kazakhstan
b Faculty of Physics and Mathematics, M. Auezov South-Kazakhstan State University, 5 Tauke Khan St, 160012 Shymkent, Kazakhstan

Аннотация: A nonlocal problem with integral conditions for a hybrid system of partial differential equations is investigated. Based on the results for nonlocal problems for a system of hyperbolic equations coefficient conditions are established ensuring the existence of classical solutions to a nonlocal problem with integral conditions for a hybrid system of partial differential equations, and algorithms of finding such solutions are suggested.

Ключевые слова и фразы: hybrid system, nonlocal problem, integral condition, solvability, algorithm.

DOI: https://doi.org/10.32523/2077-9879-2018-9-3-14-24

Полный текст: PDF файл (347 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34A38, 34B10, 34K34, 35G45, 35L50
Поступила в редакцию: 28.10.2016
Язык публикации: английский

Образец цитирования: A. T. Assanova, A. P. Sabalakhova, “On the unique solvability of nonlocal problems with integral conditions for a hybrid system of partial differential equations”, Eurasian Math. J., 9:3 (2018), 14–24

Цитирование в формате AMSBIB
\RBibitem{AssSab18}
\by A.~T.~Assanova, A.~P.~Sabalakhova
\paper On the unique solvability of nonlocal problems with integral conditions for a hybrid system of partial differential equations
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 3
\pages 14--24
\mathnet{http://mi.mathnet.ru/emj302}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-3-14-24}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451144400002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057742703}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj302
  • http://mi.mathnet.ru/rus/emj/v9/i3/p14

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:36
    Полный текст:21
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019